MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH PRIMARY TRITANIUM HEMI SOLIDBACK CUP 58MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH PRIMARY TRITANIUM HEMI SOLIDBACK CUP 58MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 500-03-58F
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Injury (2348); Inadequate Osseointegration (2646)
Date of Event 07/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock on with no reported discrepancies.There have been no other events for the lot referenced.It was noted that the device is not available for evaluation.Additional information has been requested and if received, will be provided in the supplemental report upon completion of the investigation.
 
Event or Problem Description
It was reported that a patient's right hip was revised due to pain and a loose cup.Explanted devices were tritanium cup, liner, head.

Brand Name
PRIMARY TRITANIUM HEMI SOLIDBACK CUP 58MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6793427
Report Number0002249697-2017-02488
Device Sequence Number1080171
Product Code LPH
UDI-Device Identifier07613327040050
UDI-Public07613327040050
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K081171
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/23/2020
Device Catalogue Number500-03-58F
Device Lot NumberJM1TWT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2017
Initial Report FDA Received Date08/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age59 YR